... the side effects to go away? because right now im on the white pill and i started my cycle and i havent got to my brown ones the ones that are suppose to make you start is this normal?
They usually say to give it 3 months for your body to get used to the pill. If however you are experiencing severe side effects please see you doctor. If the side effects are not serious and bearable but persist for more than 3 months then see you doctor.
These are the known side effects of Loestrin Fe:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using Loestrin Fe and call your doctor at once if you have any of these serious side effects:
sudden numbness or weakness, especially on one side of the body; sudden headache, confusion, pain behind the eyes, problems with vision, speech, or balance; chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling; or nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Less serious side effects may include:
mild nausea, vomiting, bloating, stomach cramps; breast pain, tenderness, or swelling; freckles or darkening of facial skin; increased hair growth, loss of scalp hair; changes in weight or appetite;problems with contact lenses; vaginal itching or discharge; changes in your menstrual periods, decreased sex drive; or headache, nervousness, dizziness.
Side effects other than those listed here may also occur.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2013 • 1 answer
Posted 14 Oct 2013 • 1 answer
Posted 14 Mar 2014 • 1 answer
Posted 28 Nov 2014 • 1 answer
Lo Loestrin Fe - I've been on the pill for about four months now- first two months I had no problems
Posted 25 Feb 2016 • 0 answers